# SDR ASAA12511035

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 11 hours, 12 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPLY DUCT TEMPERATURE FLUCUATES AND SPIKES TO 50 DEGREE WITH THE SLIGHTEST ADJUSTMENTS WITH FWD CABIN TEMP CONTROLLER IN AUTO. WILL HOLD 20 DEGREE WITH THE KNOB IN THE 9 O'CLOCK POSITION BUT ANY ADJUSTMENT UPWARD RESULTS IN A RAPID INCREASE TO 50 DEGREE PLUS.  WORKS NORMAL IN "OFF" POSITION.  DUPLICATED RUNAWAY "FWD" SUPPLY DUCT TEMP.  BOTH BITE TESTS ON BOTH CONTROLLERS SHOWED "CABIN SENSOR" FAULT.  CLEARED FAULTS. RAN BOTH PACKS AND TRIED SEVERAL DIFFERENT SETTINGS ON ALL TEMP SELECTORS ALL APPEAR NORMAL.  REF MM 21 61 00.  GROUND VERIFICATION GOOD.
